# SDR AALA200074

- Difficulty date: January 10, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N163AA
- Make and model: Doug DC-10-30
- Aircraft serial: 46914
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cap
- Part number: NCA604463
- Condition: Corroded
- Location: Bs 595
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - BULKHEAD T-CAP CORRODED AT STR 44L STA 595 FORWARD LEG.  BLENDED OUT CORROSION.  TREATED AND PRIMED IAW 51-20-01 PER ESO 7349 DATED 1-5-00.  TST:  96,475 HOURS.  CYCLES:  19,001.  (X)
